# SDR USAA920071229

- Difficulty date: November 21, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 62,242 hours, 36,550 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 69520145
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C20 CHECK - CRACKED CENTER WING REAR SPAR VERTICAL STIFFENER, BS 663.75, RBL 6.15, WL 176, IN RIGHT MAIN LANDING GEAR WHEEL.  REPAIRED CENTER WING REAR SPAR VERTICAL STIFFENER, BS 663.75, RBL 6.15, WL 176, IN RIGHT MAIN LANDING GEAR WHEEL IAW USAIRWAYS TYPICAL REPAIR 57-10-03B
